# SDR CALA2015071494111

- Difficulty date: July 11, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 47,197 hours, 19,604 cycles
- Engine: Iae V2522A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN VLV FAULT AFTER TAKEOFF.  BLOWER EXTRACT OVERRIDE NO HELP.  DEPRESSURIZED ACFT TO LAND.  REPLACED AEVC & SDAC-10PS.  CHECKED GOOD IAW AMM 21-26-00-710-001-A & 31-50-00-710-001-A.
